| Model Number |
10112 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported going to the emergency room for assistance with removal of a flex reusable disc.They stated that the doctor said there was no way to remove it without medical intervention.Flex made three attempts to contact the customer for additional information.Customer did not respond.The submission of this report is not an admission by the company that the use of the device in question caused or contributed to the customer event.